HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Multiplicatively dependent vectors with coordinates algebraic numbers

Abstract : We shall prove that close to each point in \mathbb{C}^n with coordinates of comparable size there is a point (t_1 , ... , t_n) with the property that no multiplicatively dependent vector (u_1 , ... , u_n) with coordinates which are algebraic numbers of height at most H and degree at most d is very close to (t_1 , ... , t_n).
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02288019
Contributor : Cameron Stewart Connect in order to contact the contributor
Submitted on : Saturday, June 13, 2020 - 5:44:16 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM

File

42Article6.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

C Stewart. Multiplicatively dependent vectors with coordinates algebraic numbers. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker - 2019, pp.64-69. ⟨10.46298/hrj.2020.6603⟩. ⟨hal-02288019v2⟩

Share

Metrics

Record views

99

Files downloads

360